# SDR EISA20010079

- Difficulty date: April 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,539 hours, 56,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6521722
- Condition: Damaged
- Location: Right Wing
- Component: Wing, Boeing, 727223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS PARKED, AIRBOURNE EXPRESS VAN STRUCK AIRCRAFT FROM BEHIND ON RIGHT WING. RIGHT WING TIP OUTBOARD RIB DAMAGED. CORRECTIVE ACTION: REMOVED DAMAGED RIB AND FABRICATED, TREATED AND PRIMED PART, IAW 51-40-3, 51-10-2, 51-40-03.
